# SDR 20000808SH020

- Difficulty date: July 18, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N175P
- Make and model: Bell 407
- Aircraft serial: 53316
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406340102101
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 106 hours
- Component: Freewheel Unit
- Component part number: 406040500123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED ORIGINAL SEAL AT 383.1 HOURS SINCE NEW.  REPLACED SECOND SEAL AFTER 106.1 HOURS.  (X)
